... klonopin didnt even help. I felt like I couldnt breath I had no control has anyone else experienced this that suffers from anxiety and just started Pristiq??
You should contact your doc about the panic you are suffering,pristiq can do that,and make anxiety worse,I was also on effexor and its the same as pristiq,it made my anxiety alot worse so my doc changed me to lexapro which worked for a while for my depression then my anxiety got worse again(prob due to been on lexapro for longtime)so im now on prozac along with xanax which is helping my anxiety.
Pristiq and effexor works for some people,for me i had'nt a good experience with it but others would swear by it.Everyone is different and what suits one,might not suit another.I would contact your doctor though and maybe he/she will review your condition and maybe try you with something else.
Hope this was of some help,let us know how you get on,I know the painc attacks are horrible,i suffer with them myself but not so much since i started prozac,but i feel for you,i know exactly what you're going through.
Best of luck and make the call to the doc,you should'nt have to suffer.
I am sorry to hear this. Can you hang in there until you can talk to the doctor? It is very difficult to say whether it is the Pristiq or your illness in general. Best to let the doctor decide that.
I suggest you continue with the med until you can talk to the doctor unless the anxiety gets worse, then stop the med until you can get a hold of the doctor. Anxiety and panic attack is a possible serious side effect of Pristiq and needs to be addressed by the doctor as soon as possible.
You may end up having to try a different antidepressant. This is not an unusual thing to have happen though. Unfortunately, we sometimes have to try several before finding the correct one for us.
Wishing you the very best,
I have been taking Pristiq for about 2 months. I have noticed increased anxiety recently and I had 2 panic attacks in the last week. I've never had a panic attack before & I was wondering if it is from Pristiq. I have an appt with my Dr. later this week to discuss this.
HAVING PANIC ATTACKS AND ANXIETY, CAN'T SLEEP AND HAVING WEIRD DREAMS ON PRISTIQUE. TRYING TO TAPPER OFF, HOW LONG WILL IT TAKE TO GET BACK TO NORMAL???
Hi Lizzieelph25. I hope you get this, I see you posted a while ago. Was wondering how things turned out for you. I had a very similar experience as you. I have been surfing the net to try to find someone with the same response as you. I'm glad I found your post. I started pristique 2 weeks ago. At first it gave me energy. Then I started having panic attacks and horrible anxiety. Like you said, klonopin did not even help. Went to the Dr. and he said just quit taking it. So I did. Now, I can't sleep very long or through the night. Klonopin is not working and I have been taking more klonopin then prescribed to just calm down. Also have weird dreams. Feel like my skin is crawling. I have been doing better since I stopped. But I have crushed the 50mg tablet in half twice to try to reduce the withdraw symptoms.
So, have you been able to get off pristique and return to normal? Hope to hear from you soon or any one with similar results.
Ive been there! Hang in there! It took about 2 weeks for my body to get just a little used to the med. Give the med 4-6 weeks.. i know its a LONG time.I never really got used to the side effects of Pristiq. I am still struggling with the side effects. You Dr. Needs to up your klonopin and you need to tell him/her about how you feel. Personally I am super sensative to any anti depressant. I am currently on 50mg of pristiq and alprazolam 3 times a day.
Remember to drink lots of water. I am currently in therapy and its helping as well. My suggestion: take a few days off work, surround yourself with only positive people/situations, get a comfy blanket, DVD or book and just keep telling yourself everything will be alright. I know its easier said than done but believe me If I can do this you can too :)
Remember this: You are not alone :) Im here for you anytime.
Cheers! Hope this helps
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 29 Oct 2014 • 3 answers
Updated 11 Sep 2012 • 4 answers
Updated 30 Dec 2018 • 2 answers
Anxiety - I am on Lexapro and .5 mg of Klonopin twice a day for panic disorder. My problem is I have
Updated 19 Oct 2016 • 1 answer
Updated 10 Jan 2019 • 1 answer